| Catalog Number |
MF-410375 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Patient reported right side capsular contracture, baker grade iii/iv with pain.Later, healthcare professional reported "capsular contracture baker grade iii." the device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b.5., d.6b., h.6.
Event or Problem Description
Patient reported right side capsular contracture, baker grade iii/iv with pain.Later, healthcare professional reported "capsular contracture baker grade iii." the device has been explanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the product analysis performed, the assessments of the complaint codes are: capsular contracture: unable to observe.As per the investigation procedure, deformation, voids in the gel, wear abrasion, creases and delamination orientation dot were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: d9, h3, h6.